# SDR 2007FA0000575

- Difficulty date: June 2, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 0292858360
- Part serial: 341B
- Condition: Failed
- Location: Engine
- Part time: 1,609 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A LOUD THUD AND A SUBSEQUENT YAWING OF THE AC, WITH CONTINUED YAWING OF THE AC, AND NO INDICATION ON THE COCKPIT INSTRUMENTATION THAT HE NOTICED.  THE PILOT DECLARED AN EMERGENCY AND PERFORMED AN AUTORATATIVE LANDING AT THE AIRPORT.  THE VEHICLE AND ENGINE MULTIFUNCTION DISPLAY, DISPLAYED FAILURE OF CHANNEL A.  THE EC130 IS EQUIPPED WITH A DUAL CHANNEL FADEC SYSTEM WITH A MECHANICAL BACKUP.  IN THE FOLLOWING TROUBLESHOOTING PROCESS IT WAS FOUND THAT THE RESOLVER MOTOR ON THE FUEL CONTROL (HMU)  HAD A RESISTANCE VALUE THAT WAS OUT OF TOLERANCE.  A FIELD TECH WAS BROUGHT IN FROM MFG TO PERFORM FURTHER TESTING, SINCE THE FAILURE OF ONE CHANNEL OF THE FADEC AND THE SUBSEQUENT SWITCHING TO THE OTH
